Google Scholar: citations
Polar decomposition in Rickart C*-algebras
Goldstein, Dmitry

Date: 1995
Abstract: A new proof is obtained to the following fact: a Rickart C*-algebra satisfies polar decomposition. Equivalently, matrix algebras over a Rickart C*-algebra are also Rickart C*-algebras.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 5-21, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_39195_01

17 p, 167.2 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-28, last modified 2022-09-10

   Favorit i Compartir